Higher-order approximations to conditional distribution functions

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


This paper derives higher-order terms in the double-saddlepoint expansion of Skovgaard for a unidimensional conditional cumulative distribution function. Expansions for continuous and lattice random variables are derived. Results are applied to the sufficient statistic in logistic regression.

Original languageEnglish (US)
Pages (from-to)353-364
Number of pages12
JournalAnnals of Statistics
Issue number1
StatePublished - Feb 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


  • Conditional probability
  • Hypergeometric distribution
  • Lattice variable
  • Tail probability


Dive into the research topics of 'Higher-order approximations to conditional distribution functions'. Together they form a unique fingerprint.

Cite this